MAUDE Adverse Event Report: Datascope Corp. Sensation Plus 8Fr. 50cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control

Datascope Corp. Sensation Plus 8Fr. 50cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0576-01U
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an emergency support program call, a ccu rn reported a fiber-optic sensor failure on a cardiosave intra-aortic balloon pump (iabp) during support with a sensation plus 8fr.50cc intra-aortic balloon (iab).No harm was reported.The customer attempted to disconnect and reconnect the fiber-optic (fo) cable and perform a flush without resolution, and subsequently transitioned to the transduced inner lumen as the arterial pressure source.An appropriate arterial pressure waveform and pressure indices were reported after transition to the transducer.Additional troubleshooting of the fo system was offered but declined.The customer was advised to coil the fo cable and label it "do not use." the customer confirmed that the pressure bag was maintained approximately three feet above the transducer on a standard iv pole.Information required for shipment of a biohazard return kit was obtained, and instructions for catheter return were provided.
 
Additional Manufacturer Narrative
E1 - event site name: (b)(6) upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
Sensation Plus 8Fr. 50cc IAB with Accessories, US Only
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50943368
Report Number2248146-2026-0001587
Device Sequence Number10348603
Product Code DSP
UDI-Device Identifier10607567109633
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01U
Device Catalogue Number0684-00-0576-01U
Device Lot Number3000518873
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE IABP
Patient Age48 YR
Patient SexMale
Patient Weight189 LB